Alert archive / California / Wind Advisories in 2006
Wind Advisory 15, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 24, 2006, 3:32 PM PDT. It took effect at Oct 24, 2006, 9:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2006, 3:32 PM PDT (22:32 UTC)
- In effect from
- Oct 24, 2006, 9:00 PM PDT
- Expired
- Oct 25, 2006, 3:40 AM PDT
- In force
- 7 hr
- Issued by
- NWS Sacramento, CA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 24, 9:10 AM PDT, 6 hours 22 minutes earlier.
Area forecast discussion, Oct 24, 9:10 AM PDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 910 AM PDT TUE OCT 24 2006 .MORNING UPDATE... NO NOTABLE CHANGES TO FORECAST PACKAGE. PRIMARY ISSUE TODAY WILL BE THE WINDS. RED FLAG WARNING TIMING STILL LUKS GUD BUT IN ADDITION WILL BE LOOKING AT ISSUING A WIND ADVISORY FOR THE PUBLIC ZONES. NEXT CHANCE OF A SPRINKLE OR TWO IS ACROSS THE FAR NORTH IN THE MONDAY/TUESDAY TIME FRAME OF NEXT WEEK...OTHERWISE CONTINUED NICE WEATHER ONCE THE WIND DIMINISHES LATE TOMORROW. .EARLIER DISCUSSION... WEAK SHORT WAVE MOVING OVER NORCAL AS EVIDENT BY A BAND OF HIGH CLOUDS ROUGHLY FROM UKIAH TO RED BLUFF TO SUSANVILLE. ALONG THE COAST A VERY SHALLOW MARINE LAYER WILL HAVE TROUBLE MAKING MUCH INLAND PENETRATION WITH A 1.3MB GRADIENT. A VIGOROUS UPPER LOW WILL DROP INTO THE INLAND NORTHWEST THIS AFTERNOON. DOWNVALLEY WINDS WILL BEGIN LATER TODAY AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE LOW. EXPECT ANOTHER WARM DAY ACROSS THE REGION WITH AFTERNOON HIGHS NEAR 80 UNDER SOME HIGH CLOUDS. RUC...GFS AND WRF KEEP THE TROF MORE CONSOLIDATED AS IT MOVES INTO THE GREAT BASIN. CNSAC MM5 HAS 100KT JET NOSING INTO NORTHERN NEVADA TONIGHT. THIS WOULD PROVIDE SOME UPPER LEVEL SUPPORT FOR A PERIOD OF DOWNSLOPE WINDS LATE THIS EVENING INTO EARLY TOMORROW AFTERNOON. A 12MB SURFACE GRADIENT DEVELOPS FROM MEDFORD TO REDDING TONIGHT. BY MIDNIGHT LOCAL WIND GUSTS TO 40 MPH ARE LIKELY IN THE NORTHERN SAC VALLEY. BUFKIT AND 925 MB ANALYSIS SHOW A BARRIER JET ALONG THE WEST SIDE OF THE NORTHERN SAC VALLEY AROUND 06Z. BY 12Z THIS WILL WORK INTO THE HILLS OF THE SOUTHERN SAC VALLEY AND DELTA. MEANWHILE STRONG NORTHEAST WINDS WILL BEGIN BLOWING THROUGH CANYONS OF THE WEST SLOPE OF THE SIERRA. LOCAL GUSTS TO 50 MPH ARE POSSIBLE OVER ELEVATED TERRAIN. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING AND EXPANDED TO INCLUDE THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST AND NORTHERN MOTHERLODE. AREAS OF SINGLE DIGIT HUMIDITY WILL BE POSSIBLE ACROSS THE WARNING AREA TOMORROW. WILL HOLD OFF ON ANY WIND ADVISORIES FOR NOW. UPPER LEVEL FORCING DECREASES AS THE LOW MOVES OFF TO THE EAST TOMORROW AFTERNOON. ANOTHER WARM FALL DAY IS IN STORE FOR US TOMORROW. UPPER LEVEL RIDGE THEN BUILDS OVER THE AREA INTO THE WEEKEND. UNDER A LIGHT OFFSHORE FLOW...BEAUTIFUL FALL WEATHER WILL CONTINUE RIGHT ON THROUGH THE WEEKEND. SG && .AVIATION... VFR CONDS WITH HIGH CLOUDS AT TIMES EXCEPT AREAS OF MVFR AND ISOLD IFR IN THE BAY AREA WITH LOW CLOUDS AND FOG UNTIL 18Z. SFC WINDS WILL INCREASE DURING THE DAY AND PEAK LATE TONIGHT INTO WEDNESDAY MORNING. NORTH TO NORTHEAST SFC WIND G35KT IN THE VALLEY AND G50KT IN THE FOOTHILLS AND MOUNTAINS WILL BE POSSIBLE. && .STO WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FROM 9 PM TONIGHT THROUGH 3 PM WEDNESDAY AFTERNOON FOR ALL AREAS EXCEPT THE NORTHERN SAN JOAQUIN VALLEY...THE STANISLAUS NATIONAL FOREST AND THE SOUTHERN MOTHERLODE. &&
Hazardous weather outlook, Oct 24, 7:00 AM PDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT TUE OCT 24 2006 CAZ013>019-063-064-066>069-251400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT TUE OCT 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG THE WEST SLOPES OF THE SIERRA...NORTHERN SACRAMENTO VALLEY AND EAST SLOPES OF THE SHASTA-TRINITY MOUNTAINS TUESDAY NIGHT AND WEDNESDAY. RED FLAG WARNINGS ARE IN EFFECT FOR THESE AREAS...FOR GUSTY WINDS AND LOW HUMIDITY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 6:12 AM PDT | Red Flag Warning | STO | 52 hr | |
| Oct 24, 3:32 PM PDT | High Wind Warning | STO | 12 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.